# SDR AWXA200501031

- Difficulty date: September 7, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 59,920 hours, 37,433 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

FLT 122 - REJECTED TAKEOFF, AT 70 KNOTS, IN PHX FOR NR 1 ENGINE OVER TEMP.  CREW REPORTED THE NR 1 ENGINE EGT REACHED 930 DEG AND RED LIGHT ILLUMINATED FOR LESS THAN A COUPLE SECONDS.  AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED POWER ASSURANCE RUNS IAW AMERICA WEST AIRLINES TASK CARD F5M71003.  OPERATIONAL TESTS WERE NORMAL.
